# SDR IPXA2016061004444

- Difficulty date: May 19, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2886504
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED LEADING EDGE EXTERNAL DOUBLER HAS CHAFE DAMAGE BS XOS 442-467 ACCOMPLISHED BLEND REPAIR ON RT WING FIXED L/E EXTERNAL DOUBLER IAW EA 011-5700-01-A6289, REV I/R AND EO MD11-5700-60939-A.
